MathSciNet Relay Station
MathSciNet bibliographic data
MR1025758 (91c:03041) 03E15 (03E35 28A20 28A35)
Shipman, Joseph Cardinal conditions for strong Fubini theorems. Trans. Amer. Math. Soc. 321 (1990), no. 2, 465–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement